Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 161, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2020, 4:48 PM CDT for Lee County, Texas. It was in force for 44 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2020, 4:48 PM CDT (21:48 UTC)
- Expired
- May 26, 2020, 5:32 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lee County, TX
The radar
The Ft Hood radar (KGRK), 61 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:50 PM CDT | HAIL 1.25 | 4 Sw Lexington, TX | BROADCAST MEDIA RELAYED A REPORT OF QUARTER TO HALF DOLLAR SIZE HAIL NEAR FEDOR. |
| May 26, 4:52 PM CDT | HAIL 0.25 | Lexington, TX | A COUPLE OF REPORTS OF PEA SIZED HAIL IN LEXINGTON. |
| May 26, 4:56 PM CDT | HAIL 1 | Lexington, TX | PUBLIC REPORT OF QUARTER SIZED HAIL IN LEXINGTON. |
| May 26, 5:01 PM CDT | HAIL 1.75 | Lexington, TX | PUBLIC REPORT OF PING PONG TO GOLF BALL SIZED HAIL COVERING THE GROUND IN LEXINGTON. |
| May 26, 5:02 PM CDT | HAIL 2 | Lexington, TX | BROADCAST MEDIA RELAYED A REPORT OF 2 INCH DIAMETER HAIL. TIME ESTIMATED BY RADAR DATA. |
| May 26, 5:15 PM CDT | HAIL 1.75 | 2 E Lexington, TX | COCORAHS OBSERVER REPORTED 15 MINUTES OF HAIL RANGING IN SIZE FROM NICKELS TO GOLF BALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361
WUUS54 KEWX 262148
SVREWX
TXC287-262245-
/O.NEW.KEWX.SV.W.0161.200526T2148Z-200526T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
448 PM CDT Tue May 26 2020
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Lee County in south central Texas...
* Until 545 PM CDT.
* At 447 PM CDT, a severe thunderstorm was located near Fedor, or
near Lexington, moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Leo, Old Dime Box, Lincoln,
Loebau, Manheim and Blue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3014 9691 3025 9708 3026 9708 3032 9717
3044 9711 3043 9685 3038 9679
TIME...MOT...LOC 2147Z 282DEG 7KT 3037 9707
HAIL...1.25IN
WIND...60MPH
$$
PLATT4 follow-up statements
202
WWUS54 KEWX 262200
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
500 PM CDT Tue May 26 2020
TXC287-262245-
/O.CON.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
500 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL LEE COUNTY...
At 459 PM CDT, a severe thunderstorm was located near Lexington,
moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Giddings, Lexington, Dime Box, Fedor, Leo, Old Dime Box, Lincoln and
Loebau.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3016 9691 3027 9707 3032 9709 3044 9708
3043 9685 3038 9679
TIME...MOT...LOC 2159Z 276DEG 8KT 3037 9703
HAIL...1.25IN
WIND...60MPH
$$
PLATT510
WWUS54 KEWX 262207
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
507 PM CDT Tue May 26 2020
TXC287-262245-
/O.CON.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
507 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL LEE COUNTY...
At 506 PM CDT, a severe thunderstorm was located near Lexington,
moving east at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lexington, Dime Box, Old Dime Box, Lincoln, Loebau, Leo, U.S.
Highway 77 and Farm to Market Road 696.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3024 9687 3031 9702 3034 9706 3044 9708
3043 9685 3038 9679
TIME...MOT...LOC 2206Z 271DEG 11KT 3038 9698
HAIL...1.75IN
WIND...60MPH
$$
PLATT742
WWUS54 KEWX 262217
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
517 PM CDT Tue May 26 2020
TXC287-262245-
/O.CON.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
517 PM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL LEE COUNTY...
At 516 PM CDT, a severe thunderstorm was located near Lexington,
moving east at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lexington, Dime Box, Old Dime Box, Leo, Loebau, Lincoln and Farm to
Market Road 696.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Occasional cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3025 9686 3031 9698 3034 9701 3044 9701
3043 9685 3038 9679
TIME...MOT...LOC 2216Z 261DEG 6KT 3041 9692
HAIL...1.25IN
WIND...60MPH
$$
PLATT544
WWUS54 KEWX 262232 RRA
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
532 PM CDT Tue May 26 2020
TXC287-262241-
/O.CAN.KEWX.SV.W.0161.000000T0000Z-200526T2245Z/
Lee TX-
532 PM CDT Tue May 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However small hail is still possible with this
thunderstorm in far eastern Lee county along and north of Highway 21.
LAT...LON 3025 9686 3031 9698 3034 9701 3044 9701
3043 9685 3038 9679
TIME...MOT...LOC 2230Z 282DEG 7KT 3040 9689
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:51 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 26, 2:51 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 251 PM CDT Tue May 26 2020 .SHORT TERM (Tonight through Wednesday Night)... Drier air has worked into the area, and as we all recover from the wet pattern over the past several days. This afternoon and evening should remain mostly dry and uneventful. Temperatures reach the low 80s this afternoon, and low to mid 60s tonight. Tomorrow is a different story as the low that spins over Texas, and drifts slightly east, leaving the area under northwestern flow aloft. With eventual southerly flow at the surface, shear values increase to greater than 60kts. As high shear and vorticity propagate around the low, South Central Texas is under the threat for severe storms, yet again. Moderate instability across the region upwards of 2200J/kg of CAPE, as the daytime further destabilizes the atmosphere. Based on these factors, the Storm Prediction Center has the northeastern portion of our CWA, including the Austin metro area, in an enhanced risk for tomorrow evening. San Antonio's metro area, in the slight risk area, will also have to be vigilant with evolving weather conditions. Initial development may start out as discrete cells in the Hill Country, where very large hail will be the main threat. Should these cells congeal as they progress and become more linear, damaging wind will become the main threat, though the chance for large hail still exists. Also, given the amount of shear generated, tornadoes may be possible. Activity should progress overnight, tomorrow night before dissipating. Overnight lows that night will be in the upper 60s. && .LONG TERM (Thursday through Tuesday)... North flow will continue on the backside of the upper low on Thursday with a continued chance of isolated showers and storms. Overall coverage is not expected to be too high. The slight chance of rain will shift to the south and southwest counties for Friday through Sunday as moisture becomes a bit scoured for the remainder of the area as the upper low departs and ridging begins to build back into the region. The ridge is expected to center over the region Monday/Tuesday with dry weather expected across the entire area. Temperatures will be in the 80s and lower 90s for most of the extended forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 64 87 67 87 66 / - 40 60 20 10 Austin Bergstrom Intl Airport 62 87 66 87 66 / - 40 60 20 10 New Braunfels Muni Airport 63 88 66 88 66 / - 40 50 20 10 Burnet Muni Airport 62 85 64 85 63 / - 50 60 10 10 Del Rio Intl Airport 67 95 71 93 70 / - - 0 - 20 Georgetown Muni Airport 62 87 65 85 65 / - 50 70 10 10 Hondo Muni Airport 62 90 68 92 68 / - - 20 10 20 San Marcos Muni Airport 63 87 65 88 66 / - 40 50 20 10 La Grange - Fayette Regional 65 86 67 88 68 / - 40 50 20 10 San Antonio Intl Airport 67 89 68 90 68 / - 20 50 20 20 Stinson Muni Airport 65 90 69 90 69 / - 10 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...YBVP Long-Term...Hampshire Decision Support...BMW
Hazardous weather outlook, May 26, 4:35 PM CDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 435 PM CDT Tue May 26 2020 TXZ171>173-183>194-202>209-217>225-228-272145- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 435 PM CDT Tue May 26 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. An isolated strong to severe thunderstorm capable of producing large hail is possible this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to scattered severe thunderstorms are possible Wednesday afternoon and evening for much of the region, primarily for locations along and north of Interstate 10. Very large hail, damaging wind gusts, and an isolated or two will all be possible. Locally heavy rainfall is also possible. There is a marginal risk for severe storms on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Wednesday afternoon and evening.
In the hours before
Special weather statement, May 26, 3:22 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
322 PM CDT Tue May 26 2020
TXZ194-262115-
Lee TX-
322 PM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE COUNTY UNTIL 415
PM CDT...
At 322 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lexington, moving east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lexington, Dime Box, Tanglewood, Fedor, Lake Somerville State Park &
Trailway, Leo, Old Dime Box and Blue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3026 9668 3033 9714 3048 9712 3052 9703
3054 9693 3049 9690 3046 9690 3046 9688
3043 9687 3043 9685 3039 9679 3032 9674
3032 9669 3029 9665
TIME...MOT...LOC 2022Z 274DEG 14KT 3042 9701
MOLocal storm report, May 26, 3:42 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 PM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL LEXINGTON 30.42N 97.00W
05/26/2020 E0.88 INCH LEE TX BROADCAST MEDIA
&&
BMWSpecial weather statement, May 26, 3:44 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
344 PM CDT Tue May 26 2020
TXZ205-207-221-262145-
Guadalupe TX-Bexar TX-Wilson TX-
344 PM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE...
NORTHWESTERN WILSON AND NORTHEASTERN BEXAR COUNTIES UNTIL 445 PM
CDT...
At 343 PM CDT, Doppler radar was tracking a strong thunderstorm over
Live Oak, moving southeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
San Antonio, Schertz, Seguin, Cibolo, Universal City, Live Oak,
Selma, San Antonio Int Airport, Randolph AFB, Kirby, Alamo Heights,
Windcrest, Terrell Hills, St. Hedwig, La Vernia, China Grove, Marion,
Santa Clara, New Berlin and Zuehl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2954 9853 2962 9834 2959 9831 2962 9825
2953 9788 2925 9825
TIME...MOT...LOC 2043Z 308DEG 13KT 2952 9833
MOSpecial weather statement, May 26, 3:47 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
347 PM CDT Tue May 26 2020
TXZ193-194-209-262130-
Bastrop TX-Fayette TX-Lee TX-
347 PM CDT Tue May 26 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP...
SOUTHEASTERN LEE AND NORTH CENTRAL FAYETTE COUNTIES UNTIL 430 PM
CDT...
At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Paige, or 12 miles northeast of Bastrop, moving east at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Giddings, Paige, Circle D-KC Estates, Camp Swift, Serbin, Northrup,
McDade, Loebau, Rabbs Prairie, Warda, Hills, Winchester, Lincoln,
Manheim and Bastrop State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3017 9679 3016 9679 2992 9691 3019 9734
3032 9731 3027 9673
TIME...MOT...LOC 2046Z 281DEG 20KT 3023 9716
PLATTLocal storm report, May 26, 3:55 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 3 NNW LIVE OAK 29.59N 98.35W
05/26/2020 E0.50 INCH BEXAR TX PUBLIC
MAINLY PEA SIZED HAIL, BUT A FEW HAILSTONES
WERE UP TO ONE-HALF INCH IN DIAMETER AT
NACOGDOCHES ROAD AND LOOP 1604.
&&
EMPLocal storm report, May 26, 4:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
435 PM CDT TUE MAY 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 4 SSE CONVERSE 29.46N 98.29W
05/26/2020 E1.25 INCH BEXAR TX STORM CHASER
MOSTLY NICKEL TO QUARTER SIZED HAIL, WITH
THE LARGEST HAILSTONES UP TO HALF DOLLAR
SIZE.
&&
EMPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 67 min |
| May 25, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 59 min |
| May 25, 7:38 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 25, 7:51 PM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| May 25, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 14 min |
| May 25, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 40 min |
| May 25, 8:22 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 38 min |
| May 25, 8:40 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 3 hr |
| May 25, 8:53 PM CDT | Special Weather Statement | EWX | Medina | 52 min |
| May 25, 8:55 PM CDT | Special Weather Statement | EWX | Edwards | 50 min |
| May 25, 9:25 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| May 25, 9:28 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 25, 9:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 25, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 36 min |
| May 25, 9:42 PM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| May 25, 10:35 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 40 min |
| May 25, 10:38 PM CDT | Special Weather Statement | EWX | Uvalde | 52 min |
| May 25, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 34 min |
| May 25, 11:18 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 42 min |
| May 25, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 39 min |
| May 25, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 52 min |
| May 26, 12:00 AM CDT | Special Weather Statement | EWX | Goliad | 30 min |
| May 26, 12:08 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 52 min |
| May 26, 12:21 AM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Wilson | 3 hr |
| May 26, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 22 min |
| May 26, 12:44 AM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 26, 12:50 AM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| May 26, 12:55 AM CDT | Special Weather Statement | EWX | Dimmit | 50 min |
| May 26, 6:44 AM CDT | Special Weather Statement | EWX | Blanco | 46 min |
| May 26, 7:29 AM CDT | Severe Thunderstorm Warning | EWX | Blanco | 46 min |
| May 26, 7:38 AM CDT | Special Weather Statement | EWX | Real | 52 min |
| May 26, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 39 min |
| May 26, 8:02 AM CDT | Special Weather Statement | EWX | Hays | 43 min |
| May 26, 8:39 AM CDT | Special Weather Statement | EWX | Travis | 36 min |
| May 26, 3:22 PM CDT | Special Weather Statement | EWX | Lee | 53 min |
| May 26, 3:44 PM CDT | Special Weather Statement | EWX | Guadalupe | 61 min |
| May 26, 3:47 PM CDT | Special Weather Statement | EWX | Lee | 43 min |
| May 26, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 45 min |
| May 26, 4:13 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 47 min |
| May 26, 4:54 PM CDT | Special Weather Statement | EWX | Wilson | 51 min |
| May 26, 5:03 PM CDT | Severe Thunderstorm Warning | EWX | Wilson | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.